# SDR SWIA200311703

- Difficulty date: January 14, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 675 hours, 534 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION GEAR DISAGREE WARNING ACCOMPANIED BY NOSE DOOR OPEN AND NOSE GEAR DOWN INDICATION.  RETURNED TO SFO.  ADJUSTED NLG STRUT EXTENSION PROX SENSOR.  OPS CHECK GOOD.
